PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 138 | 3 | 225-240
Tytuł artykułu

Weak almost periodicity of $L_1$ contractions and coboundaries of non-singular transformations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It is well known that a weakly almost periodic operator T in a Banach space is mean ergodic, and in the complex case, also λT is mean ergodic for every |λ|=1. We prove that a positive contraction on $L_1$ is weakly almost periodic if (and only if) it is mean ergodic. An example shows that without positivity the result is false. In order to construct a contraction T on a complex $L_1$ such that λT is mean ergodic whenever |λ|=1, but T is not weakly almost periodic, we prove the following: Let τ be an invertible weakly mixing non-singular transformation of a separable atomless probability space. Then there exists a complex function $φ ∈ L_∞$ with |φ(x)|=1 a.e. such that for every λ ∈ℂ with |λ|=1 the function ⨍ ≡ 0 is the only solution of the equation ⨍(τx)=λφ(x)⨍(x). Moreover, the set of such functions φ is residual in the set of all complex unimodular measurable functions (with the $L_1$ topology)
Słowa kluczowe
Czasopismo
Rocznik
Tom
138
Numer
3
Strony
225-240
Opis fizyczny
Daty
wydano
2000
otrzymano
1998-08-31
poprawiono
1999-11-03
Twórcy
autor
Bibliografia
  • [ÇL] D. Çömez and M. Lin, Mean ergodicity of $L_1$ contractions and pointwise ergodic theorems, in: Almost Everywhere Convergence II, A. Bellow and R. L. Jones (eds.), Academic Press, Boston, 1991, 113-126.
  • [ÇLO] D. Çömez, M. Lin, and J. Olsen, Weighted ergodic theorems for mean ergodic $L_1$ contractions, Trans. Amer. Math. Soc. 350 (1998), 101-117.
  • [DS] N. Dunford and J. Schwartz, Linear Operators, part I, Interscience, New York, 1958.
  • [E] R. Emilion, Mean bounded operators and mean ergodic theorems, J. Funct. Anal. 61 (1985), 1-14.
  • [HOkOs] T. Hamachi, Y. Oka, and M. Osikawa, A classification of ergodic non-singular transformation groups, Mem. Fac. Sci. Kyushu Univ. Ser. A 28 (1974), 113-133.
  • [He-1] H. Helson, Note on additive cocycles, J. London Math. Soc. 31 (1985), 473-477.
  • [He-2] H. Helson, The Spectral Theorem, Lecture Notes in Math. 1227, Springer, Berlin, 1986.
  • [Hi] E. Hille, Remarks on ergodic theorems, Trans. Amer. Math. Soc. 57 (1945), 246-269.
  • [IY] Y. Ito and M. Yoshida, Cocycles for non-singular transformations, Comment. Math. Univ. St. Paul. 44 (1995), 93-103.
  • [JP] R. Jones and W. Parry, Compact abelian group extensions of dynamical systems, Compositio Math. 25 (1972), 135-147.
  • [KP] S. Kakutani and W. Parry, Infinite measure preserving transformation with "mixing", Bull. Amer. Math. Soc. 69 (1963), 752-756.
  • [Ke] J. L. Kelly, General Topology, Van Nostrand, Princeton, 1955.
  • [Kr] U. Krengel, Ergodic Theorems, de Gruyter Stud. Math., de Gruyter, Berlin, 1985.
  • [MSc] C. Moore and K. Schmidt, Coboundaries and homomorphisms for non-singular actions and a problem of H. Helson, Proc. London Math. Soc. 40 (1980), 443-475.
  • [Sc] K. Schmidt, Cocycles on Ergodic Transformation Groups, Macmillan of India, 1977.
  • [W] B. Weiss, Orbit equivalence of non-singular actions, Enseign. Math. 29 (1981), 77-107.
  • [Y] K. Yosida, Functional Analysis, 3rd ed., Springer, Berlin, 1971.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv138i3p225bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.